About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 248740, 7 pages
http://dx.doi.org/10.1155/2013/248740
Research Article

Dissipative Sturm-Liouville Operators with Transmission Conditions

1Department of Mathematics, Mehmet Akif Ersoy University, 15100 Burdur, Turkey
2Department of Mathematics, Nevsehir University, 50300 Nevsehir, Turkey

Received 7 December 2012; Accepted 11 February 2013

Academic Editor: Lucas Jódar

Copyright © 2013 Hüseyin Tuna and Aytekin Eryılmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we study dissipative Sturm-Liouville operators with transmission conditions. By using Pavlov’s method (Pavlov 1947, Pavlov 1981, Pavlov 1975, and Pavlov 1977), we proved a theorem on completeness of the system of eigenvectors and associated vectors of the dissipative Sturm-Liouville operators with transmission conditions.